# SDR 07FDEA02467

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OB MID FLAP OB END RIB WEDGE CLIP AND SEAL RETAINER ANGLE ALL CRACKED AT AFT REAR CORNER OF FLAP.  REMOVED LT, O/B MIDFLAP, REPLACED WITH SERVICABLE UNIT, REINSTALLED ON NON-ROUTINE #N00234.
